Economics at your fingertips  

Estimating the error distribution function in semiparametric regression

Müller Ursula U., Schick Anton and Wefelmeyer Wolfgang

Statistics & Risk Modeling, 2007, vol. 25, issue 1/2007, 18

Abstract: We prove a stochastic expansion for a residual-based estimator of the error distribution function in a partly linear regression model. It implies a functional central limit theorem. As special cases we cover nonparametric, nonlinear and linear regression models.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link) ... 5.1.1.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Statistics & Risk Modeling is currently edited by Robert Stelzer

More articles in Statistics & Risk Modeling from De Gruyter
Series data maintained by Peter Golla ().

Page updated 2017-09-29
Handle: RePEc:bpj:strimo:v:25:y:2007:i:1/2007:p:18:n:1